Loading...

Advil Ibuprofen Oral Suspension Fruit 100 mg - 4 Oz

View larger image

CODE: 305730170307

Marketplace Price: $6.75

Price: $6.21

You save: $0.54 (8%)
-8%
100 item(s)
  • Fever and minor aches due to common cold, flu, sore throat, headaches and toothaches.
  • Temporarily reduces fever, relieves minor aches and pains due to common cold, flu, sore throat, headaches and toothaches.
  • Long duration means fewer doses needed per day. It Fruit Flavored Liquid and Alcohol Free.
Direction:
Use this product only with chart provided. Repeat dose every 6-8 hours if needed. Do not use more than 4 times a day. If stomach upset occurs while taking this product, give with food or milk.

Active Ingredients: Ibuprofen - Fever reducer/pain reliever.
Inactive Ingredients: Artificial Flavors, Carboxymethylcellulose Sodium, Citric Acid, Edetate Disodium, FD&C Red 40, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum

Advil Ibuprofen Oral Suspension Fruit 100 mg.